Translator Disclaimer
January 2021 Distribution of the random walk conditioned on survival among quenched Bernoulli obstacles
Jian Ding, Ryoki Fukushima, Rongfeng Sun, Changji Xu
Ann. Probab. 49(1): 206-243 (January 2021). DOI: 10.1214/20-AOP1450


Place an obstacle with probability $1-p$ independently at each vertex of $\mathbb{Z}^{d}$, and consider a simple symmetric random walk that is killed upon hitting one of the obstacles. For $d\geq 2$ and $p$ strictly above the critical threshold for site percolation, we condition on the environment such that the origin is contained in an infinite connected component free of obstacles. It has previously been shown that, with high probability, the random walk conditioned on survival up to time $n$ will be localized in a ball of volume, asymptotically, $d\log _{1/p}n$. In this work we prove that this ball is free of obstacles, and we derive the limiting one-time distributions of the random walk conditioned on survival. Our proof is based on obstacle modifications and estimates on how such modifications affect the probability of the obstacle configurations as well as their associated Dirichlet eigenvalues which is of independent interest.


Download Citation

Jian Ding. Ryoki Fukushima. Rongfeng Sun. Changji Xu. "Distribution of the random walk conditioned on survival among quenched Bernoulli obstacles." Ann. Probab. 49 (1) 206 - 243, January 2021.


Received: 1 October 2019; Revised: 1 May 2020; Published: January 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.1214/20-AOP1450

Primary: 60K37
Secondary: 60K35

Rights: Copyright © 2021 Institute of Mathematical Statistics


This article is only available to subscribers.
It is not available for individual sale.

Vol.49 • No. 1 • January 2021
Back to Top